# SDR USAA950174

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 229
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND GOUGE .022 INCH IN FUSELAGE LT SIDE STA 229 BETWEEN LONGERON 18L AND 19L SKIN.  BLENDED DAMAGED SKIN AND INSTALLED INTERNAL DOUBLER PER SRM 53-04 FIG 38.  (W)
